# SDR SWAA2013012912060

- Difficulty date: December 14, 2012
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER LOCATED BETWEEN BS 767 AND BS 787 AND STR 23L IN AFT CARGO COMPARTMENT.  REPAIRED STRINGER SECTION LOCATED BS 747+10" TO BS 807+10" SRM 53-00-03 REPAIR 1 STR 23
